# SDR EIAA2001010

- Difficulty date: February 7, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, TOWER REPORTED SPARKS FROM REAR OF AIRCRAFT.  NO ABNORMAL INDICATIONS.  RETURNED TO FAR.  SUBSEQUENT INSPECTION FOUND DAMAGE TO NR 1 ENGINE 1ST STAGE BLADES. (M)
